MathSciNet Relay Station
MathSciNet bibliographic data
MR1380679 03B45 (03F30 03F40)
Beklemishev, Lev D. Bimodal logics for extensions of arithmetical theories. J. Symbolic Logic 61 (1996), no. 1, 91–124.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement